# SDR VTZA97434

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAD/ORF - FLT 6238 - DURING TAXI AT 0715 HOURS ON 8-06-97, AIRCRAFT MADE A SCHEUDLED LANDING AT ORF WITH ONE DISCREPANCY WHICH WAS THE FORWARD EMERGENCY LIGHTS WERE INOPERABLE.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE RECONNECTED CONNECTOR TO TRACK LIGHTING, OPS CHECK OK.   AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
